# SDR IPXA12672771

- Difficulty date: March 19, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 41,512 hours, 12,886 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 145T19298
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 8C,  BS 955 REAR SPAR BULKHEAD FITTING AREA 1 EA FASTENER HOLE FOUND CRACKED AT T-FITTING, CRACK ON 7 O/C POSITION APPROX .1250" IN LENGTH.  FUSELAGE RT BS 955 REAR SPAR BULKHEAD SIDE FITTING AREA T-FITTING. REPLACED AND INSTALLED IAW EO NR B767-5330-17922-J APPX 'D' FIG 6, ORGI MATERIAL IS BAC1505-100900 7075-T73511, CRACK ON 7 O/C POSITION APPROX .1250" IN LENGTH, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
